Autosoft Journal

Online Manuscript Access


Numerical Solution of Fuzzy Equations with Z-numbers using Neural Networks


Authors



Abstract

In this paper, the uncertainty property is represented by the Z-number as the coefficients of the fuzzy equation. This modification for the fuzzy equation is suitable for nonlinear system modeling with uncertain parameters. We also extend the fuzzy equation into dual type, which is natural for linear-in-parameter nonlinear systems. The solutions of these fuzzy equations are the controllers when the desired references are regarded as the outputs. The existence conditions of the solutions (controllability) are proposed. Two types of neural networks are implemented to approximate solutions of the fuzzy equations with Z-number coefficients.


Keywords


Pages

Total Pages: 7
Pages: 151-158

DOI
10.1080/10798587.2017.1327154


Manuscript ViewPdf Subscription required to access this document

Obtain access this manuscript in one of the following ways


Already subscribed?

Need information on obtaining a subscription? Personal and institutional subscriptions are available.

Already an author? Have access via email address?


Published

Volume: 24
Issue: 1
Year: 2018

Cite this document


References

Abbasbandy, S. "The Application of Homotopy Analysis Method to Nonlinear Equations Arising in Heat Transfer." Physics Letters A 360.1 (2006): 109-113. Crossref. Web. https://doi.org/10.1016/j.physleta.2006.07.065

Abbasbandy S. Appl Math Comput

Agarwal, Ravi P., V. Lakshmikantham, and Juan J. Nieto. "On the Concept of Solution for Fractional Differential Equations with Uncertainty." Nonlinear Analysis: Theory, Methods & Applications 72.6 (2010): 2859-2862. Crossref. Web. https://doi.org/10.1016/j.na.2009.11.029

Aliev, R.A., A.V. Alizadeh, and O.H. Huseynov. "The Arithmetic of Discrete Z-Numbers." Information Sciences 290 (2015): 134-155. Crossref. Web. https://doi.org/10.1016/j.ins.2014.08.024

Aliev, R.A. et al. "The General Theory of Decisions." Information Sciences 327 (2016): 125-148. Crossref. Web. https://doi.org/10.1016/j.ins.2015.07.055

Allahviranloo, T., N. Ahmady, and E. Ahmady. "Numerical Solution of Fuzzy Differential Equations by Predictor-corrector Method." Information Sciences 177.7 (2007): 1633-1647. Crossref. Web. https://doi.org/10.1016/j.ins.2006.09.015

Allahviranloo, T., M. Otadi, and M. Mosleh. "Iterative Method for Fuzzy Equations." Soft Computing 12.10 (2007): 935-939. Crossref. Web. https://doi.org/10.1007/s00500-007-0263-y

Allahviranloo, T., N.A. Kiani, and M. Barkhordari. "Toward the Existence and Uniqueness of Solutions of Second-Order Fuzzy Differential Equations." Information Sciences 179.8 (2009): 1207-1215. Crossref. Web. https://doi.org/10.1016/j.ins.2008.11.004

Arshad, Sadia, and Vasile Lupulescu. "On the Fractional Differential Equations with Uncertainty." Nonlinear Analysis: Theory, Methods & Applications 74.11 (2011): 3685-3693. Crossref. Web. https://doi.org/10.1016/j.na.2011.02.048

Buckley, J.J., and E. Eslami. "Neural Net Solutions to Fuzzy Problems: The Quadratic Equation." Fuzzy Sets and Systems 86.3 (1997): 289-298. Crossref. Web. https://doi.org/10.1016/S0165-0114(95)00412-2

Buckley, James J., and Thomas Feuring. "Fuzzy Initial Value Problem for Th-Order Linear Differential Equations." Fuzzy Sets and Systems 121.2 (2001): 247-255. Crossref. Web. https://doi.org/10.1016/S0165-0114(00)00028-2

Buckley, J.J. "Multiobjective Possibilistic Linear Programming." Fuzzy Sets and Systems 35.1 (1990): 23-28. Crossref. Web. https://doi.org/10.1016/0165-0114(90)90015-X

Chen, Shyi-Ming. "Fuzzy System Reliability Analysis Using Fuzzy Number Arithmetic Operations." Fuzzy Sets and Systems 64.1 (1994): 31-38. Crossref. Web. https://doi.org/10.1016/0165-0114(94)90004-3

Cybenko, G. "Approximation by Superpositions of a Sigmoidal Function." Mathematics of Control, Signals, and Systems 2.4 (1989): 303-314. Crossref. Web. https://doi.org/10.1007/BF02551274

Feng, G. "A Survey on Analysis and Design of Model-Based Fuzzy Control Systems." IEEE Transactions on Fuzzy Systems 14.5 (2006): 676-697. Crossref. Web. https://doi.org/10.1109/TFUZZ.2006.883415

Friedman, Menahem, Ma Ming, and Abraham Kandel. "Fuzzy Linear Systems." Fuzzy Sets and Systems 96.2 (1998): 201-209. Crossref. Web. https://doi.org/10.1016/S0165-0114(96)00270-9

Gardashova, Latafat A. "Application of Operational Approaches to Solving Decision Making Problem Using Z-Numbers." Applied Mathematics 05.09 (2014): 1323-1334. Crossref. Web. https://doi.org/10.4236/am.2014.59125

Goetschel, Roy, and William Voxman. "Elementary Fuzzy Calculus." Fuzzy Sets and Systems 18.1 (1986): 31-43. Crossref. Web. https://doi.org/10.1016/0165-0114(86)90026-6

Hawrra F. Journal of Kerbala University

Holman J.P. Heat transfer

Hüllermeier, Eyke. "An Approach to Modelling and Simulation of Uncertain Dynamical Systems." International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems 05.02 (1997): 117-137. Crossref. Web. https://doi.org/10.1142/S0218488597000117

https://doi.org/10.3233/IFS-151731

Jafarian A. J. Soft Comput. Appl

Jafarian A. Appl. Math. Sci.

Jafarian, Ahmad et al. "Solving Fully Fuzzy Polynomials Using Feed-Back Neural Networks." International Journal of Computer Mathematics 92.4 (2014): 742-755. Crossref. Web. https://doi.org/10.1080/00207160.2014.907404

Jafarian, Ahmad et al. "A Novel Computational Approach to Approximate Fuzzy Interpolation Polynomials." SpringerPlus 5.1 (2016): n. pag. Crossref. Web. https://doi.org/10.1186/s40064-016-3077-5

Kajani M. Appl. Math. Comput

Kang B. Journal of Information and Computational Science.

Khastan, A., J.J. Nieto, and Rosana Rodríguez-López. "Periodic Boundary Value Problems for First-Order Linear Differential Equations with Uncertainty Under Generalized Differentiability." Information Sciences 222 (2013): 544-558. Crossref. Web. https://doi.org/10.1016/j.ins.2012.07.057

Lupulescu, Vasile. "On a Class of Fuzzy Functional Differential Equations." Fuzzy Sets and Systems 160.11 (2009): 1547-1562. Crossref. Web. https://doi.org/10.1016/j.fss.2008.07.005

Mamdani E.H. IEE Proceedings - Control Theory and Applications

Mazandarani, Mehran, and Ali Vahidian Kamyad. "Modified Fractional Euler Method for Solving Fuzzy Fractional Initial Value Problem." Communications in Nonlinear Science and Numerical Simulation 18.1 (2013): 12-21. Crossref. Web. https://doi.org/10.1016/j.cnsns.2012.06.008

Mosleh, Maryam. "Evaluation of Fully Fuzzy Matrix Equations by Fuzzy Neural Network." Applied Mathematical Modelling 37.9 (2013): 6364-6376. Crossref. Web. https://doi.org/10.1016/j.apm.2013.01.011

Pederson, S., and M. Sambandham. "The Runge-Kutta Method for Hybrid Fuzzy Differential Equations." Nonlinear Analysis: Hybrid Systems 2.2 (2008): 626-634. Crossref. Web. https://doi.org/10.1016/j.nahs.2006.10.013

Salahshour, S., T. Allahviranloo, and S. Abbasbandy. "Solving Fuzzy Fractional Differential Equations by Fuzzy Laplace Transforms." Communications in Nonlinear Science and Numerical Simulation 17.3 (2012): 1372-1381. Crossref. Web. https://doi.org/10.1016/j.cnsns.2011.07.005

Spong M.W. Robot dynamics and control

Tahavvor, Ali Reza, and Mahmood Yaghoubi. "Analysis of Natural Convection from a Column of Cold Horizontal Cylinders Using Artificial Neural Network." Applied Mathematical Modelling 36.7 (2012): 3176-3188. Crossref. Web. https://doi.org/10.1016/j.apm.2011.10.003

Takagi, Tomohiro, and Michio Sugeno. "Fuzzy Identification of Systems and Its Applications to Modeling and Control." IEEE Transactions on Systems, Man, and Cybernetics SMC-15.1 (1985): 116-132. Crossref. Web. https://doi.org/10.1109/TSMC.1985.6313399

Tapaswini, Smita, and S. Chakraverty. "Euler-Based New Solution Method for Fuzzy Initial Value Problems." International Journal of Artificial Intelligence and Soft Computing 4.1 (2014): 58. Crossref. Web. https://doi.org/10.1504/IJAISC.2014.059288

Wang H. Int. J. Math. Anal

Waziri, M. Y., and Z. A. Majid. "A New Approach for Solving Dual Fuzzy Nonlinear Equations Using Broyden”s and Newton”s Methods." Advances in Fuzzy Systems 2012 (2012): 1-5. Crossref. Web. https://doi.org/10.1155/2012/682087

Yu, W., and X. Li. "Fuzzy Identification Using Fuzzy Neural Networks With Stable Learning Algorithms." IEEE Transactions on Fuzzy Systems 12.3 (2004): 411-420. Crossref. Web. https://doi.org/10.1109/TFUZZ.2004.825067

Zadeh, Lotfi A. "Toward a Generalized Theory of Uncertainty (GTU)--an Outline." Information Sciences 172.1-2 (2005): 1-40. Crossref. Web. https://doi.org/10.1016/j.ins.2005.01.017

Zadeh, Lotfi A. "Generalized Theory of Uncertainty (GTU)—principal Concepts and Ideas." Computational Statistics & Data Analysis 51.1 (2006): 15-46. Crossref. Web. https://doi.org/10.1016/j.csda.2006.04.029

Zadeh, Lotfi A. "A Note on Z-Numbers." Information Sciences 181.14 (2011): 2923-2932. Crossref. Web. https://doi.org/10.1016/j.ins.2011.02.022

JOURNAL INFORMATION


ISSN PRINT: 1079-8587
ISSN ONLINE: 2326-005X
DOI PREFIX: 10.31209
10.1080/10798587 with T&F
IMPACT FACTOR: 0.652 (2017/2018)
Journal: 1995-Present




CONTACT INFORMATION


TSI Press
18015 Bullis Hill
San Antonio, TX 78258 USA
PH: 210 479 1022
FAX: 210 479 1048
EMAIL: tsiepress@gmail.com
WEB: http://www.wacong.org/tsi/